Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Body Swelling due to combiflam reaction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi xxxxx
User :   hello
User :   my body is also completely swelled
Doctor :   How can I help you?
Doctor :   ok
User :   yes
Doctor :   To get a more complete picture I need this information
Age: ; Occupation: ; Location: ; Marital Status:
User :   23 +
User :   s/w engg
User :   xxxxx
User :   single
Doctor :   how long have you been having this problem?
User :   since last 3 days
User :   i am having pain in right ear and tooth
User :   took medicines
User :   pain killers like combiflame
User :   brufain
User :   but they are just effective for 1 hr
Doctor :   any particular part of your body affected? like face or legs?
User :   my body is getting swelled now
User :   i have no fever
User :   legs
Doctor :   how is your urine?
User :   could not sleep over night because of pain in legs nad right part of face
User :   pale yellow
Doctor :   how many tablets of combiflam have you taken?
User :   took last night aroung 1 pm
User :   now i took brufain 2 hrs ago
Doctor :   any nausea or vomiting/ giddiness?
User :   no
Doctor :   do you have any other health problems/ allergies?
User :   yes
User :   i suffer
User :   from Urticiera
User :   n my tooth has also been treated for Root canal
Doctor :   have you had similar swelling anytime before?
Doctor :   xxxxx what you will need to do is go to a hospital and get physically examined by a doctor right now
User :   what possibly it could be?
User :   yes
User :   i do get swelling when in pain or when do not get proper rest
Doctor :   you might have a reaction to combiflam- which needs to be checked at once- so pls go to your nearest hospital immediately
Doctor :   and get yourself checked- for that
User :   ok
Doctor :   ok
User :   thank you
Doctor :   welcome;
bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor